Skip to content
Does anyone have a lot of Buzzing in their Head?
avatar
missist posted:
My new doc said that I have chronic pain syndrome. I told him I have a constant buzz in my head like cicadas and he said that was all part of it--caused by nerves sensitized to chronic pain which also explains mood swings, depression & a bunch of other things that sure feel like they are from my neck and spine..

so-- anyhow I wondered if anyone else has buzzing and pressure in their heads, I've never heard of it as part of this before. thanks!
Reply
 
avatar
rosielou responded:
Hi,

Mine is more like a constant low-volume ringing, not buzzing. It's not loud enough to be annoying, but if I pay attention it's always there. I've always associated it with migraines, which I've been getting for about 45 years. It's like my brain won't calm down completely between headaches, it stays jangly and twitchy.

I'll look at it in terms of Fibro now that you've brought this up. Thanks for bringing this up. RL
 
avatar
missist replied to rosielou's response:
I think it is not as bad if I keep tv on or something loudish. It feels pressurized and buzzy too--not just what it sounds like. Sort of annoying, hard to fall asleep. Maybe I should get a radio for my bedroom.
 
avatar
xperky responded:
I have pulsitile tinnitus. It sounds like buzzing along with my heartbeat. I've found too much NSAID's will make it worse, as well as being tired.

When it bothers me trying to fall asleep, I turn on an app on my smart phone for sleep sounds.
With Compassion,
Margaret
 
avatar
An_250877 responded:
I've had a buzzing or ringing in my ears,head, for a couple of years which worsened after I started taking Lyrica. I went to have a hearing test with a hearing specialist and was diagnosed with Tinnitus. I've seen commercials for Lip-o-Flavanoid that will help reduce this, although I'd rather find something natural, perhaps through dietary changes or exercise.
 
avatar
NeNe_11 replied to An_250877's response:
Yes-buzzing, ringing & rattling. It is very hard to explain & so far, no doctor has been able to give me an explanation of this either.
 
avatar
An_250877 replied to NeNe_11's response:
I just went to a hearing Dr(can't think of the title now lol), had a hearing test and the routine things, tests, spoke with him afterwards, my hearing is fine and the ringing, buzzing is Tinnitis. He mentioned that it probably has intensified due to taking the Lyrica.


Helpful Tips

~FM TIPS - LIVING W/ FM - TOOLBOX ~WELCOME NEWCOMMERS~
Welcome to Our FMily! My name is MeMe, I'm an FM suffer of 19 years, along with autoimmune diseases & other conditions. ... More
Was this Helpful?
471 of 546 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.